# SDR SWAA2020040134737

- Difficulty date: March 27, 2020
- Submitted: April 1, 2020
- Operation: Air carrier
- Aircraft: N7813P
- Make and model: Boeing 737-7K9
- Aircraft serial: 30041
- Aircraft time: 56,626 hours, 29,808 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Exterior
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

** L/H AND R/H EGRESS LIGHTS AFT OF WINGS INOP / TROUBLESHOOTING; LAMP REPLACEMENT; WIRE REPAIR; OPS CKS AND CLOSE UP FOR L/H AND R/H EGRESS LIGHTS AFT OF WINGS IAW AMM(S) 25-21-45; 25-21-46; 33-51-00 WDM 33-51-13; SWPM 20-30-12 OPS CK GOOD AND AMM 33-51-04
